It's not known to be dangerous to take Plan B twice in one cycle. Well, not that anyone can prove, anyway. Th problem is that no studies have been done, to give the long term effects of doing so. It's basically a risk you have to take, knowing that no one knows what could potentially happen down the line, as a result of such a big dose of hormone.
Having said that, people die in child birth, so there's always a risk to these things, whatever you choose.
I have used Plan B twice in the same cycle, & it had pretty major symptoms for me. Everyone is different, but if you decide to take it twice, then prepare yourself for the worst, just in case.
With a normal dose of Plan B, you get hormonal symptoms & it can delay your actual period for weeks.
With 2 doses, you are not likely to get a regular period for several months, & you may find you bleed heavily after using the drug again.
The hormonal symptoms are also likely to be stronger & more bothersome.
For me, personally, it involved severe mood swings & depression, very heavy bleeding for a week after taking it (I took myself to hospital because I was loosing so much blood, mucus & clots), very painful cramping, severe bloating, plus a few other hormonal symptoms (spots, sore/leaking breasts, nausea, fatigue etc.).
You never know, perhaps you'll be luckier.
The symptoms you get seem to vary on where you are in your cycle, anyway. You might be ok.
Time to sort out some longer term contraception, methinks! Not worth putting your body through this kind of ordeal, more than is absolutely necessary.
As far as the condoms thing goes:
Hold the tip as you role it onto his penis. This prevents air getting trapped in the end, which is what causes it to burst.
Take care not to snag the condom with your nails.
Hold the condom on the base of his penis as he withdraws, to prevent leakage.
Always stop the moment he has cum/ejaculated, & never try to keep going. The condom will become loose & leak inside of you.